# SDR DALA2014112106236

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 68,288 hours, 51,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY DOOR PAN CRACKED AT UPPER AFT SUPPORT BRACKET. REMOVED LINER AND SUPPORT BRACKET. HFEC IAW NDT SPM 06-10-01.001 TO VERIFY CRACK AND MARK ENDS.  REMOVED FASTENERS TO PEEL UP INNER SKIN FOR ACCESS. STOP DRILLED ENDS OF CRACK TO 1/4 DIA. AT MARKED LOCATIONS. HFEC IAW NDT SPM 06-10-01 CRACK CONTAINED WITHIN STOP DRILLS.  INSTALLING DOUBLER.  INSTALLED ALL FASTENERS. INSTALLED NEW CLIP. COMPLETED REPAIR IAW SRM 52-05D, FIG 51 AND  ER/A 530841-14, REV 0, REF NR 14.  ASSOCIATED ER/A 14-530841 ADDED FOR AC 0926.
